# SDR ASMF201708006

- Difficulty date: August 19, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 17,312 hours, 2,303 cycles
- System (JASC): 2440 · External Power System
- Part: Rectifier
- Part number: T3741900
- Part serial: 1778
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING ENGINES START, THE MESSAGES IN EICAS AND STATUS WERE SHOWN OF CABIN AIR CPRSR L2, RAM FAN PRIMARY L, HYD PUMP DEM R WERE SHOWN WITH MESSAGE CORRELATIONED P700 SOFT START RELAY MODULE CLOSED. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING ELECTRICAL FAILURE AND ATRU L2 LIGHT TURNED ON AND WIRING DAMAGED. THE WIRING DAMAGED WAS DETECTED AND REPAIRED IAW WDM 24-41-31, TESTED CORRECT. AT MEX, AS A PRECAUTIONARY ACTION, THE L2 ATRUC AND L2 ATRUC CONTACTOR WERE REPLACED IAW AMM DMC-B787-A-24-35-00-00A-520A-A / 720A-A AND AMM DMC-B787-A-24-22-04-00A-520A-A / 720A-A, TESTED CORRECTED.
